# SDR C2XA09IA253

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 21,689 hours, 16,479 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL BURNING ODOR AT THE SEAT 6-10 AREA.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LIGHT BALLAST AT ROW 8, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
